# SDR FDEA201901200184

- Difficulty date: January 20, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,259 hours, 23,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N542533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND @ AFT CARGO COMPT INTERCOSTAL STA 1400-1420 STR 29R-30 FOUND CORR ON INTERCOSTAL IN AFT CARGO STA 1400-1420 STR 29R-30 TO BE OUT OF LIMITS IAW SRM 53-00-04-1A. REMOVED INTERCOSTAL IAW SRM 51-40-02. FABRICATED AND INTALLED NEW INTERCOSTAL IAW DWG 146N5425 REV F AND 146N5399 REV B.
